# SDR ASAA2023072844588

- Difficulty date: July 28, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N280AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 60582
- Aircraft time: 20,457 hours, 6,598 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501192
- Part serial: UNK
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT, R/H TRANSITION PANEL CORRODED THROUGHOUT. GROUNDED - YES. REPLACED FORWARD CARGO COMPARTMENT, RIGHT HAND TRANSITION PANEL IAW BAC DWG 143A7500 AND B737-900ER SRM 53-00-53-2R-5,.
